Please use this identifier to cite or link to this item:
Title: About A. N. Tikhonov’s regularized least squares method
Authors: Erokhin, Vladimir Ivanovich
Volkov, Vladimir Viktorovich
Issue Date: Mar-2017
Publisher: St Petersburg State University
Series/Report no.: Vestnik of St Petersburg University. Applied Mathematics. Computer Science. Control Processes;Volume 13; Issue 1
Appears in Collections:Issue 1

Files in This Item:
File Description SizeFormat 
01-Erokhin.pdf363,66 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.